# SDR CA020109008

- Difficulty date: January 6, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Airbus A320-231
- Engine: Iae V2500A1
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Overheated
- Location: Mlg
- Component: Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

(CAN) SHORTLY AFTER POWER WAS APPLIED AT TAKEOFF,  BOTH BRAKE TEMPERATURE INDICATIONS ON LEFT SIDE EXCEEDED 300 DEG.C,   FLIGHT CREW REJECTED TAKEOFF.  MAX BRAKE TEMP INDICATION ON LEFT SIDE WAS 610 DEG.C. BRAKES STARTED TO SMOKE.  REJECTED TAKEOFF INSPECTION CARRIED OUT IAW AMM.  INSPECTION REVEALED THAT GLYCOL CAUSED SMOKING.  NO TECHNICAL FAULT FOUND.
